# SDR DHL200080738C

- Difficulty date: October 12, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; RT FLAP FAIRING SUPPORT UPPER PART SHOWS 1 INCH CRACK AT STA 339.  PERFORMED STOP DRILL IAW SRM 57-2-0 FIG 2, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-2-0, FIG 2.  REF: N/R 0169.
